Pacific Journal of Mathematics

A geometric function determined by extreme points of the unit ball of a normed space.

Richard M. Aron and Robert H. Lohman

Article information

Source
Pacific J. Math., Volume 127, Number 2 (1987), 209-231.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699559

Mathematical Reviews number (MathSciNet)
MR881756

Zentralblatt MATH identifier
0662.46020

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces

Citation

Aron, Richard M.; Lohman, Robert H. A geometric function determined by extreme points of the unit ball of a normed space. Pacific J. Math. 127 (1987), no. 2, 209--231. https://projecteuclid.org/euclid.pjm/1102699559


Export citation

References

  • [1] Y. Benyamini, and Y. Sternfeld, Spheresin infinite-dimensional normed spacesare Lipschitzcontractible, Proc.Amer. Math. Soc, 88 (1983), 439-445.
  • [2] R. M. Blumenthal, J. Lindenstrauss and R. R. Phelps, Extremeoperators into C(K), Pacific J. Math.,15 (1965), 747-756.
  • [3] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math.,1 (1951), 353-367.
  • [4] R. R. Phelps, Lectureson Choquet's Theorem, Van Nostrand Math. Studies, #7, 1966,Princeton.
  • [5] R. R. Phelps, Extremepoints infunctionalgebras, Duke Math. J., 32 (1965), 267-278.